# SDR SWAA2022072517367

- Difficulty date: June 10, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL HAS CORROSION ON UPPER AND LWR SURFACES ALONG IB EDGE. 8-1 / [01] REMOVED CORROSION AT TOILET SERVICE DOOR 145AL ON UPPER AND LWR SURFACES ALONG IB EDGE AS PER B737 SRM51-10-02-0G-0;[02] VERIFIED 1.;[03] PERFORMED UT THICKNESS ON REWORKED AREA IAW NDTM PART 4; 51-00-00 PROCEDURE 3.  MINIMUM FOUND OF NON CHEM-MILLED AREA : 0.092' MINIMUM FOUND OF CHEM-MILLED AREA : 0.038'   [OLYMPUS 27MG; B/C 172139; CALIB.DUE-4/23];[04] ORIGINAL MAT. 0.060' AT CHEM MILLD MAT. REMOVED 0.022' MAT REMAINING 0.038' FOUND TO BE OUT OF LIMITS AS PER B737 SRM 52-40-01-1A-4;[05] VERIFIED 4.;[06] REMOVED AND REPLACED TOILET SERVICE DOOR 145AL IAW 737-700 AMM 52-49-07-000-801 AND AMM 52-49-07-400-801.;[07] VERIFIED STEP#6 OK TOP COAT.;[08] PAINTED TOILET SERVICE DOOR 145AL IAW B737AMM 51-21-73-270-803.;[09] VERIFIED AND INSPECTED STEP#8.
